Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is floral advised to diagnose frequent and uncontrollable urination ?

Hi.I am Male,Have to go for urination several times and cant control.. Hi, I have been diagnosed by several urologist but did not get the perfect answer,is floral 10 mg is right medicine for me which has been prescribed by urologist.i have to urine around 12 to 15 times a day with bad smell during bladder can not empting urine fully some residue of around 100 to 150 ml left.i am suffering from this from last 1 month,plz help me out of it.
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query.
You have not mentioned your age.
If you are around 60,you might have enlarge prostate as you have residual urine.
Otherwise you might have urinary infection as you have frequency and bad odour urine,
Go for urinetest and culture test.
After go for long antibiotic course.
Take plenty of water,
Ok and bye.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor